Periodic Solutions for a Third-order p-Laplacian Functional Differential Equation
By means of Mawhin’s continuation theorem, we study a kind of third-order p-Laplacian functional differential equation with distributed delay in the form: ϕp(x (t)) = g t, 0 −τ x(t + s) dα(s) + e(t), some criteria to guarantee the existence of periodic solutions are obtained.
 F.X. Zhang and Y. Li, Periodic solutions for a kind of Duffing type p-
Laplacian equation, Nonl. Anal.: RWA 9 (2008) 985-989.
 K. Wang and Y.L. Zhu, Periodic solutions for a higher order p-
Laplacian neutral functional differential equation with a deviating argument,
Nonl.Anal. 71 (2009) 3906-3913.
 M.D. Pino, M. Elgueta and R. Manasevich, A homotopic deformation
along p of a Leray-Schaulder degree result and existence for
(|u|p−2u) + f(t, u) = 0, u(0) = u(T) = 0, p > 1, J.Diff.Equs.
80 (1989) 1-13.
 R.E. Gaines and J.L. Mawhin, Coincidence Degree and Nonlinear Differential
Equations, Springer-Verlag, Berlin, 1977.
 R. Manasevich and J.L. Mawhin, Periodic solutions for nonlinear systems
with p-Laplacian-like operators, J.Diff.Equs. 145 (1998) 367-393.
 S. Jin and S.P. Lu, Periodic solutions for a fourth-order p-Laplacian
differential equation with a deviating argument, Nonl.Anal. 69 (2008)
 S.P. Lu and Z.J. Gui, On the existence of periodic solutions to a p-
Laplacian Rayleigh differential equation with a delay, J.Math.Anal.Appl.
325 (2007) 685-702.
 W.S. Cheng and J.L. Ren, Periodic solution for p-Laplacian Li'enard
equation with a deviating argument, Nonl.Anal. 59 (2004) 107-120.
 W.S. Cheng and J.L. Ren, On the existence of periodic solutions for
p-Laplacian generalized Li'enard equation, Nonl.Anal. 60 (2005) 65-75.
 Y.L. Zhu and S.P. Lu, Periodic solutions for p-Laplacian neutral functional
differential equation with deviating arguments, J.Math.Anal.Appl.
325 (2007) 377-385.
 Y. Tang and Y.Q. Li, New results of periodic solutions for a kind of
Duffing type p-Laplacian equation, J.Math.Anal.Appl. 340 (2008) 1380-
 Z.B. Cheng and J.L. Ren, Periodic solutions for a fourth order Rayleigh
type p-Laplacian delay equation, Nonl.Anal. 70 (2009) 516-523.